# SDR C2XA03TY071

- Difficulty date: May 20, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 7,601 hours, 5,442 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14547494403
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE APU FIREWALL WAS FOUND TO BE CRACKED AT THE TOP RIGHT HAND MOUNT.  MAINTENANCE ACCOMPLISHED A DOUBLER REPAIR IAW EC 5330-01250, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WAS RELEASED FOR SERVICE AT COMPLETION OF INSPECTION.
